×

Found 1,154 Documents (Results 1–100)

On Barenblatt-Zeldovich intermediate asymptotics. (English. Russian original) Zbl 07820593

Dokl. Math. 108, No. 3, 454-458 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 39-43 (2023).
MSC:  35R11 35B40 47D06
PDFBibTeX XMLCite
Full Text: DOI

Dirichlet problem on the half-line for an abstract Euler-Poisson-Darboux equation containing powers of an unbounded operator. (English. Russian original) Zbl 07786626

Differ. Equ. 59, No. 10, 1356-1371 (2023); translation from Differ. Uravn. 59, No. 10, 1357-1372 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the relationship between the solutions of an abstract Euler-Poisson-Darboux equation and fractional powers of the operator coefficient in the equation. (English. Russian original) Zbl 1496.35156

Differ. Equ. 58, No. 5, 577-592 (2022); translation from Differ. Uravn. 58, No. 5, 575-590 (2022).
MSC:  35C15 34G10 47D09
PDFBibTeX XMLCite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 1491.49006

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDFBibTeX XMLCite
Full Text: DOI

Cauchy problem for a new aggregation-fragmentation model in the case of equal reaction rate constants. (English. Russian original) Zbl 1497.34022

Comput. Math. Math. Phys. 62, No. 3, 452-466 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 462-477 (2022).
MSC:  34A33 34A12 82C22
PDFBibTeX XMLCite
Full Text: DOI

Convergence rates for solutions of inhomogeneous ill-posed problems in Banach space with sufficiently smooth data. (English) Zbl 1494.47016

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 235-253 (2021).
MSC:  47A52 47D06
PDFBibTeX XMLCite
Full Text: DOI

Speed of convergence of Chernoff approximations to solutions of evolution equations. (English. Russian original) Zbl 1507.47095

Math. Notes 108, No. 3, 451-456 (2020); translation from Mat. Zametki 108, No. 3, 463-468 (2020).
MSC:  47D06 47N40
PDFBibTeX XMLCite
Full Text: DOI arXiv

Inhomogeneous fractional evolutionary equation in the sectorial case. (English. Russian original) Zbl 1450.35265

J. Math. Sci., New York 250, No. 5, 819-829 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 103-112 (2018).
MSC:  35R11 34G10 47D06
PDFBibTeX XMLCite
Full Text: DOI

Solvability of a nonlocal problem for an evolution equation with a superstable semigroup. (English. Russian original) Zbl 1447.34060

Differ. Equ. 56, No. 4, 478-498 (2020); translation from Differ. Uravn. 56, No. 4, 490-510 (2020).
MSC:  34G10 34B10 47D06
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software